Bowel cancer treatment and side effects

oldschool23

Oxaliplatin side effects

I'm having Oxaliplatin side effect where a pain grows from the lower abdomen and then travels to diaphragm in wave form every three hours. I'm unable to find any such case online.

Bear G

Hi @oldschool23
Sorry to hear you’re experiencing this, I haven’t heard of it either.
I’m tagging @nurses to ask for their input however it may take a few days for them to reply as it’s the weekend.
Have you discussed this with your team to confirm it is a side effect of your chemo? If not could I suggest calling them to chat it through? You should have an out of hours number you can call.
Big hugs
Bear
:x::x:

joanne2570

hi sorry to hear your experiing pain, it may not be a side effect it coukd be something completly different and i think you need to speak to your dr or nurse sooner rather than later.
hope all goes ok @oldschool23 let us know how you get on

Bear G

re-tagging correctly: @nurse

Charlotte Nurse Advisor

Dear @oldschool23,

I am sorry to hear that you are having these side-effects. Whilst it is not one of the listed side-effects of the drug if you are experiencing it around the time of having the Oxaliplatin then it certainly could be related.

Have you reported this to your medical team?

With kindest regards,

Charlotte

oldschool23

Those effects are gone now :)

Polly 1

That's good glad it's stopped now